Sobolev Mappings and Moduli Inequalities on Carnot Groups
. We study the mappings that satisfy moduli inequalities on Carnot groups. We prove that the homeomorphisms satisfying the moduli inequalities ( Q -homeomorphisms) with a locally integrable function Q are Sobolev mappings. On this base in the frameworks of the weak inverse mapping theorem, we prove...
Gespeichert in:
Veröffentlicht in: | Journal of mathematical sciences (New York, N.Y.) N.Y.), 2020-10, Vol.249 (5), p.754-768 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Schreiben Sie den ersten Kommentar!